Asymptotics of the solution of the Cauchy problem for the one-dimensional Schrödinger equation
Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 156-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_1_a18,
author = {M. V. Karasev and E. M. Novikova},
title = {Asymptotics of the solution of the {Cauchy} problem for the one-dimensional {Schr\"odinger} equation},
journal = {Matemati\v{c}eskie zametki},
pages = {156--159},
year = {1992},
volume = {51},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a18/}
}
TY - JOUR AU - M. V. Karasev AU - E. M. Novikova TI - Asymptotics of the solution of the Cauchy problem for the one-dimensional Schrödinger equation JO - Matematičeskie zametki PY - 1992 SP - 156 EP - 159 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a18/ LA - ru ID - MZM_1992_51_1_a18 ER -
M. V. Karasev; E. M. Novikova. Asymptotics of the solution of the Cauchy problem for the one-dimensional Schrödinger equation. Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 156-159. http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a18/